# SDR USAA920081058

- Difficulty date: April 30, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235743
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED STRINGER TIE CLIP, BS 706, S11L.  REPLACED STRINGER TIE CLIP, BS 706, S11L IAW B737 SRM 51-10-02.
